Early study found it had high accuracy, but experts say it won't replace colonoscopy anytime soon
by lindavarnadore on Fri Jun 15, 2012 10:21 PM
We discovered my 77 year old mother had multiple mylomia in December 2010. Her arm broke. The Multiple Myloma has just recently caused one of back ribs to break, She just started the Revlimid with the Dexamethason. Her Doctor started her with only 5 mg. I was informed that this is a baby dose. Her main side affects are nausea and have trembles. She is very tired, yet has a hard time sleeping. Today she has been sick to her stomach 4 times. She almost always wakes up with morning sickness. The Doctor changed her nausea meds from prochlorperazine to the generic Zalfran (sp).We found out that the prochlorperazine can cause trembling. But, she still is jittery. I am afraid dehydration is definitely in her future if something isn't changed.
None of the post I have seen here mention nausea or trembles. Has anyone here had these side effect? If so, what worked for you do? I am wondering if we should change the Dexamethason to something else.
by mmsurvivor on Sat Jun 16, 2012 05:12 AM
Nausea can be a common problem. Zofran is pretty good. Depending on your state, if it is legal, Marijuana is excellent for severe nausea.
They have a pill that mimics majiuana, but personally I find it hurt rather than helped. Try sipping some cold tonic water with lime. a liquid peppermint drop in a full glass of water and sip. Hope this helps.
by nancy524 on Sat Jun 16, 2012 06:52 AM
I am only on Dex and I have the shakes. It's not a daily thing for me only happens couple times a week. When I started Dex 4 years ago it was a daily thing for a few months, then it went away for a while and came back off and on. I do have some nausea but never to the point of throwing up. I was on Rev 25mg for a few months in the beginning but had to be taken off due a very bad skin rash and itching. Also tried Thalomid and same reaction with that. So at this point I only take the Dex. Those shakes can really be bothersome, hopefully it is something that will go away for her. Sleeping with Dex is also a big problem, I take mine on Fridays because I usually only get about 4 hrs sleep from Fri to Sun, by Sunday I can sleep again. Was taking it on Mondays but couldn't work with no sleep. Hope the best for her. Nancy
When you track a discussion, you will get notified by e-mail if anyone else posts a new message on this discussion. Are you sure you want to track this discussion?
If you stop tracking this discussion, you will no longer get notified by e-mail if anyone else posts a new message on this discussion. Are you sure you want to stop tracking this discussion?
Did you or your loved one seek a second opinion before starting cancer treatment?
No, but we got a second opinion after we started treatment
We care about your feedback. Let us know how we can improve your CancerCompass experience.